# SDR VJ9800089

- Difficulty date: March 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LEG OF INTERCOSTAL AT FS 980, L28R, CORRODED.  FABRICATED, DRILLED AND INSTALLED NEW INTERCOSTAL IAW DC9 SRM 51-30-1, 51-10-2 AND 51-10-3.
